# SDR FDEA201708292398

- Difficulty date: August 29, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,791 hours, 16,692 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: U144CC01A02
- Part serial: 2499
- Condition: Detected
- Location: C/B Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

WHILE WORKING INBD WRITE UP, DETECTED SMOKE IN COCKPIT. LOOKED TO CIRCUIT BREAKER PANEL 131VU SAW FLICKER OF FLAME FROM BEHIND PANEL. OPEN PANEL AND  EXTINGUISHED FLAMES.  INSTALLED NEW APU START CONTACTOR 5KA.   DAMAGED CONTACTOR 5KA MANUFACTURER INTERTECHNIQUE SA.   APU START NORMAL IAW MM 49-10-00-05 AND JRH.
